IJPAM: Volume 83, No. 1 (2013)
LINK COMPLEMENTS IN
Department of Mathematics
PIN 781039, Guwahati, Assam, INDIA
Abstract. Adams and Reid produced an upper bound for the length of a shortest closed geodesic in a hyperbolic knot or link complement in closed 3-manifolds which do not admit any Riemannian metric of negative curvature. We demonstrate that the length of an shortest closed geodesic in such manifolds is also bounded above for and produce explicit upper bound on this length.
Received: June 27, 2012
AMS Subject Classification: 57M25
Key Words and Phrases: hyperbolic knots, hyperbolic links, geodesics, closed geodesics, length spectrum, lengths of geodesics
Download paper from here.
DOI: 10.12732/ijpam.v83i1.5 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395